Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red dots with black spots on legs, feet, itchy, bleeding. What could it be?

i have recently meaning just last weekend, been in the trees and bushes, this morning i woke up with red dots all over my legs and feet , just now i noticed some small black dots in the middle and i thought that they were maybe thorns or something so i took them out, and then one started bleeding while the other let out a clear liquid. they were a little itchy before as well. I dont have any aleegies so i am sure that it is not an alergic reaction. But if you could help or tell me what it is that would be great, thanks alannah
Asked On : Thu, 24 May 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
It would be difficult to make a diagnosis based on details provided. it could be contact dermatitis, insect bite etc. Right now On empirical basis I would advise you to use steroid antibiotic cream two times in a day. if the lesinos start clearing in four to five days continue with the same, otherwise consult a dermatologist nearby.
Hope that helped
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor